# SDR R61A201406040721

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 10,954 hours, 10,851 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Condition: Failed
- Location: Engine Oil
- Part time: 10,781 hours, 10,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLYING AT 10,000 FT CREW REPORTED NR 2 OIL TEMP WAS 107.  CREW RAN QRH, REDUCED TORQUE AND OIL TEMP ROSE TO 119 WHERE IT REMAINED FOR 10 MINUTES.  BECAUSE TEMP WAS HIGH FOR 10 MINUTES, CREW SHUTDOWN ENGINE, RETURNED TO DEPARTURE AND DECLARED AN EMERGENCY.  CREW LANDED WITHOUT INCIDENT AND ACFT WAS TOWED TO GATE.  MAINTENANCE INSPECTED, FOLLOWED THE FIM AND R & R THE ACOC THERMAL BYPASS VALVE IAW AMM.  ACFT IS GOOD FOR SERVICE.
